Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Geometry of immersions. II


Author: E. A. Feldman
Journal: Trans. Amer. Math. Soc. 125 (1966), 181-215
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1966-0200932-8
MathSciNet review: 0200932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0200932-8
Article copyright: © Copyright 1966 American Mathematical Society